Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Headaches, high BP. What can I do to help ?

Hi my partner had his blood preasure taken last week and it was 150 over 108.... He is 47 years old and gets really bad head cakes could they be because of the high blood preasure and what can I do to help him.? I have started with garlic capsules but should he have bed rest for a few day?he is due to go back to his doctor next week for a starve blood test ..... I know he needs help now so what lease can I do for him ?....... AAAAA
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCm,
It is possible that headache might be due to high blood pressure.
Diastolic pressure 108 is quite more.
Start medicine for blood pressure.
Go for other investigations like ECG, S. cholesterol, lipid profile and blood sugar.
Mean while he may take some pain reliever tablet for headache.
Consult your doctor and go for investigations.
ok and bye.
Answered: Wed, 6 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor